Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 118, NWS Kansas City, MO

June 17, 2017Cass County, Jackson County, Johnson County, Missouri; 4 counties in Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 17, 2017, 12:28 AM CDT for Cass County, Jackson County, Johnson County, Missouri; 4 counties in Kansas. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 12:28 AM CDT (05:28 UTC)
Expired
Jun 17, 2017, 1:15 AM CDT
In force
47 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
80.0 mph

Counties Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Cass County, MO, Jackson County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 51 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:28 AM CDTTSTM WND GST 653 Ne Linwood, KS60 TO 70 MPH WINDS AT K-32 AND CANTRELL RD.
Jun 17, 12:35 AM CDTTSTM WND DMGWestwood Hills, KSLARGE TREE LIMB FELL ONTO CAR DAMAGING THE CAR ON 49TH BETWEEN BOOTH AND ADAMS. TIME ESTIMATED FROM RADAR.
Jun 17, 12:40 AM CDTTSTM WND GST 603 S Overland Park, KSNEAR METCALF AVE. AND I-435.
Jun 17, 12:40 AM CDTTSTM WND GST 604 S Overland Park, KSNEAR METCALF AVE. AND I-435.
Jun 17, 12:44 AM CDTTSTM WND GST 603 Se Lake Quivira, KSVIA TWITTER.
Jun 17, 12:44 AM CDTTSTM WND GST 605 Se Edwardsville, KSVIA TWITTER
Jun 17, 1:04 AM CDTTSTM WND GST 581 Wnw Clare, KSIXD REPORTED 50 KNOTS.
Jun 17, 1:05 AM CDTTSTM WND GST 631 Wnw Clare, KSIXD REPORTED 54 KNOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3990 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.4
Supercell composite
23.8

Open this sounding in Storm Lab

The text

As transmitted.

143 
WUUS53 KEAX 170528
SVREAX
KSC091-103-121-209-MOC037-095-101-170615-
/O.NEW.KEAX.SV.W.0118.170617T0528Z-170617T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1228 AM CDT SAT JUN 17 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Wyandotte County in northeastern Kansas...
  Northern Miami County in east central Kansas...
  Southwestern Leavenworth County in northeastern Kansas...
  Johnson County in east central Kansas...
  Cass County in west central Missouri...
  Southern Jackson County in west central Missouri...
  West central Johnson County in west central Missouri...

* Until 115 AM CDT

* At 1227 AM CDT, a severe thunderstorm was located near Kansas City 
  Kansas, or near Lake Quivira, moving southeast at 60 mph.

  This is a very dangerous storm. 

  HAZARD...85 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* Locations impacted include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
  Shawnee, Lenexa, Leawood, Raytown, Grandview, Belton, Prairie
  Village, Raymore, Gardner, Merriam, Harrisonville, Mission,
  Pleasant Hill, Bonner Springs and De Soto.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.


&&

LAT...LON 3908 9517 3919 9477 3917 9474 3918 9470
      3913 9460 3911 9460 3912 9457 3877 9387
      3853 9428 3853 9494 3881 9506 3898 9506
      3899 9507 3898 9509 3896 9508 3897 9512
TIME...MOT...LOC 0527Z 307DEG 52KT 3908 9473 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel
2 follow-up statements
045 
WWUS53 KEAX 170549
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1249 AM CDT SAT JUN 17 2017

KSC091-103-121-209-MOC037-095-101-170615-
/O.CON.KEAX.SV.W.0118.000000T0000Z-170617T0615Z/
Wyandotte KS-Miami KS-Leavenworth KS-Johnson KS-Cass MO-Jackson MO-
Johnson MO-
1249 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WYANDOTTE...NORTHERN MIAMI...SOUTHWESTERN LEAVENWORTH...
JOHNSON...CASS...SOUTHERN JACKSON AND WEST CENTRAL JOHNSON
COUNTIES...

At 1248 AM CDT, severe thunderstorms were located along a line
extending from near Raytown to Grandview to near Gardner, moving
southeast at 60 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Lenexa, Leawood, Raytown, Grandview, Belton, Prairie
Village, Raymore, Gardner, Merriam, Harrisonville, Mission, Pleasant
Hill, Bonner Springs and De Soto.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across the Kansas City metro area. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 3908 9517 3919 9477 3917 9474 3918 9470
      3913 9460 3911 9460 3912 9457 3877 9387
      3853 9428 3853 9494 3881 9506 3898 9506
      3899 9507 3898 9509 3896 9508 3897 9512
TIME...MOT...LOC 0548Z 318DEG 51KT 3905 9449 3890 9453 3887 9500 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
438 
WWUS53 KEAX 170600
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
100 AM CDT SAT JUN 17 2017

KSC103-209-170610-
/O.CAN.KEAX.SV.W.0118.000000T0000Z-170617T0615Z/
Wyandotte KS-Leavenworth KS-
100 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR WYANDOTTE AND SOUTHWESTERN
LEAVENWORTH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.


LAT...LON 3853 9494 3881 9506 3898 9506 3897 9504
      3900 9502 3898 9497 3900 9493 3900 9492
      3898 9492 3906 9487 3904 9480 3904 9461
      3911 9461 3912 9457 3877 9387 3853 9428
TIME...MOT...LOC 0600Z 307DEG 52KT 3896 9434 3881 9438 3878 9485 

$$

KSC091-121-MOC037-095-101-170615-
/O.CON.KEAX.SV.W.0118.000000T0000Z-170617T0615Z/
Miami KS-Johnson KS-Cass MO-Jackson MO-Johnson MO-
100 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN MIAMI...JOHNSON...CASS...SOUTHERN JACKSON AND WEST
CENTRAL JOHNSON COUNTIES...

At 100 AM CDT, severe thunderstorms were located along a line
extending from near Lee's Summit to Lake Winnebago to near Spring
Hill, moving southeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Lenexa, Leawood, Raytown, Grandview, Belton, Prairie
Village, Raymore, Gardner, Merriam, Harrisonville, Mission, Pleasant
Hill, Bonner Springs and De Soto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 9494 3881 9506 3898 9506 3897 9504
      3900 9502 3898 9497 3900 9493 3900 9492
      3898 9492 3906 9487 3904 9480 3904 9461
      3911 9461 3912 9457 3877 9387 3853 9428
TIME...MOT...LOC 0600Z 307DEG 52KT 3896 9434 3881 9438 3878 9485 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Jun 16, 6:52 PM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017

.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017

A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.

By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.

Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017

VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
     103>105.

MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
     028>031-037>039-043>046-053-054.

&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Jun 16, 3:57 AM CDT, 20 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
357 AM CDT Fri Jun 16 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
357 AM CDT Fri Jun 16 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe storms are expected late this afternoon and evening
 across much of northeastern Kansas and northwest Missouri. Large
 hail and damaging winds will be the primary threats with this
 activity. The strongest activity is expected along and north of the
 highway 36 corridor.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Strong to severe storms will also be possible Saturday afternoon and
 evening, with large hail and damaging winds again remaining the
 primary concerns.

 Dangerously hot and humid conditions will lead to heat indices as
 high as 104 to 109 degrees Saturday afternoon. Caution should be
 taken by those with planned outdoor activities.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 17, 12:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND GST     4 W JARBALO             39.20N 95.14W
06/17/2017  M60 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

&&

LG
Local storm report, Jun 17, 12:14 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     LANSING                 39.25N 94.90W
06/17/2017  E58 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            55 TO 60 MPH.

&&

LG
Local storm report, Jun 17, 12:15 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     LEAVENWORTH             39.31N 94.92W
06/17/2017  E58 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            55 TO 60 MPH.

&&

LG
Local storm report, Jun 17, 12:18 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1218 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     PLATTSBURG              39.57N 94.46W
06/16/2017                   CLINTON            MO   EMERGENCY MNGR

            DAMAGE TO A FERTILIZER STRUCTURE REPORTED AT
            SUR-GRO.

&&

LG
Local storm report, Jun 17, 12:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     1 E PLATTSBURG          39.56N 94.45W
06/16/2017                   CLINTON            MO   EMERGENCY MNGR

            HWY 116 NEAR BIRCH ST. CLOSED DUE TO LIVE
            POWERLINE ACROSS THE ROAD, ALONG WITH
            NUMEROUS TREES AND LIMBS DOWN THROUGHOUT THE
            CITY.

&&

LG
Local storm report, Jun 17, 12:24 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     4 NE PLATTSBURG         39.60N 94.41W
06/16/2017                   CLINTON            MO   EMERGENCY MNGR

            HWY 33 NORTH OF 280TH ST IS BLOCKED DUE TO A
            LARGE TREE DOWN.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:36 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway39 min
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway48 min
Jun 16, 9:35 PM CDTTornado WarningEAXAtchison, Nodaway11 min
Jun 16, 9:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Harrison, Nodaway, Worth49 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more38 min
Jun 16, 10:14 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more46 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more61 min
Jun 16, 10:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Carroll, Clay, Clinton and 7 more49 min
Jun 16, 11:04 PM CDTSevere Thunderstorm WarningEAXPlatte41 min
Jun 16, 11:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon42 min
Jun 16, 11:38 PM CDTSevere Thunderstorm WarningEAXCarroll, Clay, Jackson, Lafayette, Ray, Saline33 min
Jun 16, 11:45 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte60 min
Jun 17, 1:10 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson50 min
Jun 17, 1:54 AM CDTSpecial Weather StatementEAXBates, Henry, Pettis51 min
Jun 17, 2:00 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Johnson, Pettis32 min
Jun 17, 2:47 AM CDTSevere Thunderstorm WarningEAXBates28 min
Jun 17, 2:49 AM CDTExcessive Heat WarningEAXBates, Cass, Clay, Henry, Jackson, Platte13 hr
Jun 17, 5:01 AM CDTRiver Flood WarningEAXAtchison, Holt29 hr
Jun 17, 7:25 AM CDTSevere Thunderstorm WarningEAXCass26 min
Jun 17, 3:55 PM CDTHeat AdvisoryEAXBates, Cass, Clay, Henry, Jackson, Platte3 hr
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
Jun 17, 6:42 PM CDTTornado WarningEAXSchuyler22 min
Jun 16, 11:05 PM CDTTornado WarningEAXAtchison, Doniphan25 min
Jun 17, 2:27 AM CDTSpecial Weather StatementEAXLinn33 min
Jun 17, 5:35 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min
Jun 17, 6:10 AM CDTSpecial Weather StatementEAXJohnson35 min
Jun 17, 6:25 AM CDTSevere Thunderstorm WarningEAXLinn, Miami35 min
Jun 17, 6:41 AM CDTSpecial Weather StatementEAXJohnson34 min
Jun 17, 6:56 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami34 min
Jun 17, 7:07 AM CDTSpecial Weather StatementEAXLinn23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.